MathSciNet Relay Station
MathSciNet bibliographic data
MR1622212 47H19 (47H17 49M99 65J05 65K05)
Zeng, L. C. On a general projection algorithm for variational inequalities. J. Optim. Theory Appl. 97 (1998), no. 1, 229–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement